Volume 11, issue 2 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Symplectic manifolds with vanishing action–Maslov homomorphism

Mark Branson

Algebraic & Geometric Topology 11 (2011) 1077–1096
Bibliography
1 A Bertram, Quantum Schubert calculus, Adv. Math. 128 (1997) 289 MR1454400
2 M Branson, The action-Maslov homomorphism on monotone symplectic manifolds, PhD thesis, Columbia University (2010)
3 M Entov, L Polterovich, Rigid subsets of symplectic manifolds, Compos. Math. 145 (2009) 773 MR2507748
4 K Fukaya, Y G Oh, H Ohta, K Ono, Lagrangian Floer theory on compact toric manifolds I, Duke Math. J. 151 (2010) 23 MR2573826
5 R Leclercq, The Seidel morphism of Cartesian products, Algebr. Geom. Topol. 9 (2009) 1951 MR2550462
6 Y P Lee, R Pandharipande, A reconstruction theorem in quantum cohomology and quantum K–theory, Amer. J. Math. 126 (2004) 1367 MR2102400
7 D McDuff, Quantum homology of fibrations over S2, Internat. J. Math. 11 (2000) 665 MR1780735
8 D McDuff, Monodromy in Hamiltonian Floer theory, Comment. Math. Helv. 85 (2010) 95 MR2563682
9 D McDuff, D Salamon, J–holomorphic curves and symplectic topology, 52, American Mathematical Society (2004) MR2045629
10 A Pedroza, Seidel’s representation on the Hamiltonian group of a Cartesian product, Int. Math. Res. Not. (2008) 19 MR2440331
11 L Polterovich, Hamiltonian loops and Arnold’s principle, from: "Topics in singularity theory", Amer. Math. Soc. Transl. Ser. 2 180, Amer. Math. Soc. (1997) 181 MR1767123
12 P Py, Quasi-morphismes et difféomorphismes hamiltoniens, PhD thesis, École normale supérieure de Lyon (2008)
13 S K Sehgal, Units in integral group rings, 69, Longman Scientific & Technical (1993) MR1242557
14 P Seidel, π1 of symplectic automorphism groups and invertibles in quantum homology rings, Geom. Funct. Anal. 7 (1997) 1046 MR1487754
15 E Shelukhin, Remarks on invariants of Hamiltonian loops, J. Topol. Anal. 2 (2010) 277 MR2718126
16 B Siebert, G Tian, On quantum cohomology rings of Fano manifolds and a formula of Vafa and Intriligator, Asian J. Math. 1 (1997) 679 MR1621570